Alert archive / Florida / River Flood Warnings in 2008
River Flood Warning 8, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Feb 23, 2008, 9:17 AM CST for Holmes County, Washington County, Florida. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2008, 9:17 AM CST (15:17 UTC)
- Expired
- Feb 28, 2008, 12:00 AM CST
- In force
- 5 days
- Issued by
- NWS Tallahassee, FL
- Flood severity
- Minor
Counties Holmes County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 26 km from the middle of the area, began a volume at 15:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Choctawhatchee River at Caryville (US 90) (CARF1).
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02365500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS82 KTAE 231517
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1017 AM EST SAT FEB 23 2008
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC059-133-241517-
/O.NEW.KTAE.FL.W.0008.080223T1517Z-000000T0000Z/
/CARF1.1.ER.080223T1448Z.080225T1200Z.000000T0000Z.NO/
1017 AM EST SAT FEB 23 2008
* AT 10:01 AM SATURDAY THE STAGE WAS 12.0 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.0 FEET BY MONDAY EVENING
THEN BEGIN FALLING.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME SUN MON TUE WED THU
CHOCTAWHATCHEE RIVER
CARYVILLE 12 12.0 SAT 10 AM 12.7 13.0 12.9 12.6 12.3
$$5 follow-up statements
000
WGUS82 KTAE 240105
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
805 PM EST SAT FEB 23 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
CHOCTAWHATCHEE RIVER AT CARYVILLE AFFECTING HOLMES AND WASHINGTON COUNTIES
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC059-133-250105-
/O.CON.KTAE.FL.W.0008.000000T0000Z-000000T0000Z/
/CARF1.1.ER.080223T1448Z.080224T1200Z.000000T0000Z.NO/
805 PM EST SAT FEB 23 2008
THE FLOOD WARNING CONTINUES FOR
THE CHOCTAWHATCHEE RIVER AT CARYVILLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM SATURDAY THE STAGE WAS 12.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.4 FEET BY TOMORROW
MORNING THEN BEGIN FALLING.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME SUN MON TUE WED THU
CHOCTAWHATCHEE RIVER
CARYVILLE 12 12.8 SAT 07 PM 13.1 12.9 12.6 12.3 M
$$000
WGUS82 KTAE 241606
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1106 AM EST SUN FEB 24 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
CHOCTAWHATCHEE RIVER AT CARYVILLE AFFECTING HOLMES AND WASHINGTON COUNTIES
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC059-133-251606-
/O.CON.KTAE.FL.W.0008.000000T0000Z-000000T0000Z/
/CARF1.1.ER.080223T1448Z.080224T1800Z.000000T0000Z.NO/
1106 AM EST SUN FEB 24 2008
THE FLOOD WARNING CONTINUES FOR
THE CHOCTAWHATCHEE RIVER AT CARYVILLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 13.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.6 FEET BY THIS EVENING
THEN BEGIN FALLING.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME MON TUE WED THU FRI
CHOCTAWHATCHEE RIVER
CARYVILLE 12 13.5 SUN 10 AM 13.6 13.3 13.0 12.7 12.3
$$000
WGUS82 KTAE 252352
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
652 PM EST MON FEB 25 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
CHOCTAWHATCHEE RIVER AT CARYVILLE AFFECTING HOLMES AND WASHINGTON COUNTIES
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC059-133-262352-
/O.EXT.KTAE.FL.W.0008.000000T0000Z-080228T0900Z/
/CARF1.1.ER.080223T1448Z.080224T1900Z.080228T0300Z.NO/
652 PM EST MON FEB 25 2008
THE FLOOD WARNING CONTINUES FOR
THE CHOCTAWHATCHEE RIVER AT CARYVILLE.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:01 PM MONDAY THE STAGE WAS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY
BEFORE MIDNIGHT.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
CHOCTAWHATCHEE RIVER
CARYVILLE 12 13.0 MON 06 PM 12.8 12.3 11.8 11.3 10.8
$$000
WGUS82 KTAE 261528
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1028 AM EST TUE FEB 26 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
CHOCTAWHATCHEE RIVER AT CARYVILLE AFFECTING HOLMES AND WASHINGTON COUNTIES
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC059-133-271528-
/O.EXT.KTAE.FL.W.0008.000000T0000Z-080229T0000Z/
/CARF1.1.ER.080223T1448Z.080224T1900Z.080228T1800Z.NO/
1028 AM EST TUE FEB 26 2008
...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING CONTINUES
FOR
THE CHOCTAWHATCHEE RIVER AT CARYVILLE.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM TUESDAY THE STAGE WAS 12.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY
EARLY AFTERNOON.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
CHOCTAWHATCHEE RIVER
CARYVILLE 12 12.8 TUE 10 AM 12.5 12.1 11.7 11.3 10.9
$$000
WGUS82 KTAE 271631
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1131 AM EST WED FEB 27 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
CHOCTAWHATCHEE RIVER AT CARYVILLE AFFECTING HOLMES AND WASHINGTON COUNTIES
APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND
LIBERTY COUNTIES
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC059-133-280600-
/O.EXT.KTAE.FL.W.0008.000000T0000Z-080228T0600Z/
/CARF1.1.ER.080223T1448Z.080224T1900Z.080228T0000Z.NO/
1131 AM EST WED FEB 27 2008
THE FLOOD WARNING CONTINUES FOR
THE CHOCTAWHATCHEE RIVER AT CARYVILLE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 12.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS
EVENING.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
CHOCTAWHATCHEE RIVER
CARYVILLE 12 12.1 WED 11 AM 11.6 11.1 10.8 10.4 9.9
$$
FLC013-037-045-077-281631-
/O.EXT.KTAE.FL.W.0007.000000T0000Z-000000T0000Z/
/BLOF1.1.ER.080222T2110Z.080225T1200Z.000000T0000Z.NO/
1131 AM EST WED FEB 27 2008
...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 AM WEDNESDAY THE STAGE WAS 17.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO A STAGE OF 17.3 FEET BY TOMORROW
MORNING.
* IMPACT...AT 19.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR AT DOUGLAS LANDING
AND WILLIS LANDING CAMPGROUNDS. THE 19.0 FT LEVEL AT BLOUNTSTOWN MAY AT TIMES
NOT BE REPRESENTATIVE OF RIVER LEVELS IN THESE AREAS DUE TO TIDAL EFFECTS...
WINDS OR LOCAL RAINFALL AND SHOULD BE USED WITH CAUTION.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
APALACHICOLA RIVER
BLOUNTSTOWN 15 17.5 WED 08 AM 17.3 17.0 16.8 16.5 16.2
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Feb 23, 8:35 AM CST, 42 minutes earlier.
Area forecast discussion, Feb 23, 8:35 AM CST, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 935 AM EST SAT FEB 23 2008 .DISCUSSION...THE BAND OF SHOWERS AND THUNDERSTORMS OUT AHEAD OF THE COLD FRONT HAS CLEARED THE CWA TO THE SE THIS MORNING...WITH THE COLD FRONT ITSELF NOW PUSHING THROUGH CENTRAL PORTIONS OF THE AREA. ANY REMAINING DENSE FOG IN THE ADVISORY AREA HAS NOW LIFTED AS WELL...BUT AN EXTENSIVE LOW LEVEL CLOUD DECK IS LINGERING WELL OFF TO THE N AND W BEHIND THE FRONT...AND IT MAY VERY WELL TAKE UNTIL AT LEAST EARLY AFTERNOON TO BREAK OVER THE REGION. THEREFORE...THE TEMPERATURE FCST MAY BE PROBLEMATIC IF THE CLOUDS HANG IN LONGER THAN EXPECTED...SO WILL MAKE LATER ADJUSTMENTS IF NEEDED. OVER THE COASTAL WATERS...WINDS ARE NOW SHIFTING TO THE NW OVER THE WESTERN LEGS...AND THESE NW WINDS SHOULD REACH EASTERNMOST SECTIONS OF THE MARINE AREA DURING THE NEXT COUPLE OF HOURS. SEAS ARE ON TRACK AT 2 TO 4 FEET. && .AVIATION...THE AREA OF RAIN HAS NOW EXITED OUR COUNTY WARNING AREA AND NOW IS LOCATED ACROSS NORTH CENTRAL FLORIDA. AN AREA OF EXTENSIVE IFR AND LOWER CIGS BLANKET A MAJOR PART OF THE SOUTHEAST U.S. NORTH OF THE LINE OF SHOWERS AND STORMS IN FLORIDA. THE COLD FRONT APPEARS TO BE SITUATED JUST WEST OF A LINE FROM ABY TO AAF. THE PROBLEM OF THE DAY IS WHEN WILL THE CIGS BEGIN TO BREAK AND BURN OFF. WE ARE NOW SOMEWHAT SKEPTICAL THAT OUR AREA WILL BREAK OUT UNTIL NEAR SUNSET. HOWEVER...VSBYS ARE GENERALLY FINE BEHIND THE COLD FRONT AND WE ALSO EXPECT THE CIGS TO GRADUALLY RISE INTO THE IFR AND MVFR CATEGORIES THROUGH THE AFTERNOON HOURS BEFORE CLEARING OUT THIS EVENING. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...FIRE WX WATCH SUN AFTN ALL ZONES. GM...NONE. && GOULD/WATSON
Hazardous weather outlook, Feb 22, 12:02 PM CST, 21 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 102 PM EST FRI FEB 22 2008 ...SEVERE THUNDERSTORM WATCH 74 IN EFFECT UNTIL 8 PM EST THIS EVENING FOR PORTIONS OF SOUTHWEST AND SOUTH-CENTRAL GEORGIA AND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND WESTERN BIG BEND... ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-231900- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 102 PM EST FRI FEB 22 2008 /1202 PM CST FRI FEB 22 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SEVERE THUNDERSTORM WATCH 74 IN EFFECT UNTIL 8 PM EST THIS EVENING FOR PORTIONS OF SOUTHWEST AND SOUTH-CENTRAL GEORGIA AND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND WESTERN BIG BEND... A STRONG LING OF SHOWERS AND THUNDERSTORMS EXTENDING NORTHEAST TO SOUTHWEST WILL SLOWLY PUSH EAST ACROSS THE AREA THROUGH TONIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS AND HAIL. AN ISOLATED TORNADO CAN ALSO NOT BE RULED OUT. IN ADDITION TO THE SEVERE WEATHER...SOME OF THE RAINFALL MAY ONCE AGAIN BE QUITE HEAVY. MANY LOCAL RIVERS ARE ALREADY RUNNING HIGH AND ADDITIONAL RAINFALL IS LIKELY TO RESULT IN MORE FLOODING ISSUES. SEE LOCAL FLOOD STATEMENTS FOR DETAILS ON HEIGHT AND TIMING OF RIVER CRESTS. IN ADDITION TO THE RIVERS...WIDESPREAD RAINFALLS BETWEEN TWO AND FIVE INCHES WITH LOCALLY HIGHER AMOUNTS OCCURRED ON THURSDAY. AFTER THIS RAINFALL THE GROUND HAS BECOME SATURATED IN MANY LOCATIONS MAKING THE THREAT OF FLOODING FROM LOCALIZED DOWNPOURS HIGHER THAN NORMAL. THERE IS A HIGH RISK OF RIP CURRENT TODAY ALONG THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND BEACHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A COLD FRONT WILL EXIT THE FORECAST AREA SATURDAY BRINGING TO AN END ANY LINGERING SHOWERS AND THUNDERSTORMS. ANOTHER COLD FRONTAL PASSAGE DURING THE MIDDLE OF NEXT WEEK WILL BRINGING ANOTHER CHANCE FOR A ROUND OF SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY INTO TONIGHT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. MROCZKA/GIBBS
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 10:33 PM CST | Special Marine Warning | TAE | 57 min | |
| Feb 22, 10:39 PM CST | Severe Thunderstorm Warning | TAE | Franklin, Gulf, Liberty | 36 min |
| Feb 22, 11:07 PM CST | Severe Thunderstorm Warning | TAE | Franklin, Leon, Liberty, Wakulla | 24 min |
| Feb 23, 12:29 AM CST | Severe Thunderstorm Warning | TAE | Dixie | 31 min |
| Feb 23, 12:41 AM CST | Special Marine Warning | TAE | 2 hr | |
| Feb 23, 3:48 AM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 25 hr |
| Feb 23, 4:06 AM CST | Dense Fog Advisory | TAE | Calhoun, Gadsden, Jackson, Jefferson, Leon, Wakulla | 4 hr |
| Feb 23, 11:09 AM CST | River Flood Warning | TAE | Walton | 13 hr |
| Feb 23, 12:19 PM CST | River Flood Advisory | TAE | Calhoun | 24 hr |
Nearby
River Flood Warnings in Florida, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.